Item Image
Title Journal of Applied Mathematics and Computational Mechanics [electronic resource].
Imprint Częstochowa, Poland : Publishing Office of Czestochowa University of Technology
Frequency Quarterly
Pub Date Began with volume 12, issue 1 (2013).
Call # eJOURNAL
Access Available only to authorized users.
System Req Mode of access: World Wide Web.
Note Description based on: Volume 12, issue 1 (2013); title from journal homepage (publisher's Web site, viewed September 11, 2017.
Latest issue consulted: Volume 16, issue 2 (2017); publishers website, viewed September 11, 2017.
Subject Mathematics -- Periodicals.
Biomechanics -- Periodicals.
Mathematics. (OCoLC)fst01012163
Biomechanics. (OCoLC)fst00832558
Mathematical Theory
Genre Electronic journals.
Addl. Author Poland. Ministerstwo Nauki i Szkolnictwa Wyższego.
Politechnika Częstochowska.
Serials Solutions, distributor.
Addl. Title Journal of Applied Mathematics and Computational Mechanics (Online)
Key Title J. Appl. Math. Comput. Mech. (Online)
Journal of Applied Mathematics and Computational Mechanics (Online)
Alt Title JAMCM
Journal Title Journal of Applied Mathematics and Computational Mechanics
Continues Prace naukowe Instytutu Matematyki i Informatyki
ISSN 2353-0588 2299-9965 57

Location CALL # Status Message
 Electronic Resource  eJOURNAL    ONLINE  (ONLINE)